A very rare side effect of mitomycin-C: psoriasiform drug eruption
Article first published online: 21 NOV 2013
© 2013 The International Society of Dermatology
International Journal of Dermatology
Volume 52, Issue 12, pages 1572–1574, December 2013
How to Cite
Cicek, D., Cobanoglu, B., İnci, R., Dertlioglu, S. B., Kokcam, I. and Elkiran, T. (2013), A very rare side effect of mitomycin-C: psoriasiform drug eruption. International Journal of Dermatology, 52: 1572–1574. doi: 10.1111/j.1365-4632.2011.05306.x
- Issue published online: 21 NOV 2013
- Article first published online: 21 NOV 2013
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.